MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/wnf.0000000000000332

Медицинская библиотека · Clinical neuropharmacology · 2019

The Dopamine Receptor Antagonism of Opipramol: Relevance to Parkinsonism?

Rozanski Verena, Laux Gerd, Schwarz Johannes

СтатьяПеревод пока не подготовлен

Аннотация

Drug-induced Parkinsonism (DIP) represents the second most-frequent etiology of Parkinson syndromes after neurodegenerative disorders. It has been described mainly for antipsychotics, Ca-channel blockers, antiemetics, and gastrointestinal prokinetics. In this article, we present a clinical case series of 10 patients, retrieved within our movement disorders hospital, with DIP under intake of opipramol. Symptoms completely resolved after drug withdrawal, and associated risk factors were old age, high doses, and presence of cortical atrophy. This frequently prescribed anxiolytic drug has so far not been associated with DIP. Our objective is to raise awareness of DIP as an adverse effect of opipramol.

Для цитирования: Rozanski Verena, Laux Gerd, Schwarz Johannes. The Dopamine Receptor Antagonism of Opipramol: Relevance to Parkinsonism?. Clinical neuropharmacology. 2019. DOI: 10.1097/wnf.0000000000000332.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.